# SDR FDEA202312061926

- Difficulty date: December 6, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300*
- Aircraft serial: 668
- Aircraft time: 71,494 hours, 26,311 cycles
- System (JASC): 3150 · Central Warning
- Part: Lens
- Part number: 331B06
- Part serial: NA
- Condition: Inoperative
- Location: Apu Fire
- Component: Electric Box, NA
- Component part number: C230890101
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FIRE WARNING LIGHT INDICATOR AT NOSE GEAR STEERING BYPASS IS MISSING.    RELEASED FOR SERVICE PER MEL : 26-XX-XX CAT C EXP : 16DEC23 APU GROUND AUTO FIRE   EXTINGUISHING SYSTEM - INOP. APU OPERATION MUST BE MONITORED FROM COCKPIT WHILE   APU IS RUNNING."   INSTALLED NEW BULB/LENSE ASSY AND TESTED SYSTEM IAW AMM 23-42-00-05-0 AND AMM 26-22-  00-05. ALL OPS CHECKS GOOD. NO FAULTS NOTED. A/C OK FOR SVC
